Belgian-Indian Workshop on Double Parton Scattering

Asia/Calcutta
Department of Physics, Panjab University

Department of Physics, Panjab University

Chandigarh India URL: http://physics.puchd.ac.in/
Jasbir Singh (Panjab University (IN)), Kajari Mazumdar (Tata Inst. of Fundamental Research (IN)), Nick Van Remortel (University of Antwerp (BE)), Sunil Bansal (University of Antwerp (BE))
Description
Aim of this workshop is to discuss phenomenology and experimental aspects of the multi-parton interactions in high energy hadron colliders, in particular double-parton scattering (DPS), review of the DPS results in CMS and other LHC experiments, and establish a collaborative effort for present and future DPS measurements in CMS experiment. There is no extensive DPS measurements in collider experiments so far, average one measurement per experiment, due to issues with experimental understanding of signal and backgrounds. DPS measurements, so far, are restricted to jets from the second interaction due to high production cross section. LHC has delivered huge amount of data and luminosity will be quite higher in next collision phase, it will make it possible search for DPS signal in other small cross section processes for example; same-sign WW, double Drell-Yan, W/Z + jpsi etc. Ultimate goal of this workshop to make some working group in CMS which will work together in understanding experimental issues of DPS analysis and search for DPS signal in rare final states.
Participants
  • Aditya Nath Mishra
  • Amandeep Kaur Kalsi
  • Anil kumar chauhan
  • Anirban Roy
  • Ankita Mehta
  • Anterpreet Kaur
  • Anu Bala
  • Archee Singla
  • Asmita Mukherjee
  • Atul Gurtu
  • Brajesh Choudhary
  • DHIRENDRA SHARMA
  • Divya Jyoti
  • Jasbir Singh
  • Jasleen Kaur
  • Kajari Mazumdar
  • KAPIL SHARMA
  • keshab chandra shadangi
  • Laurent Favart
  • Manveer Singh
  • Meenakshi Batra
  • Monika Mittal
  • NAVDEEP KAUR
  • Nick Van Remortel
  • NUPUR GUPTA
  • Pankaj Bhardwaj
  • Parit Mehta
  • Rajani Kansagara
  • RAJAT GUPTA
  • RAJEEV KUMAR
  • Ramandeep Kumar
  • Ridhi Chawla
  • Ruchi Gupta
  • Sajal Shradha
  • Sonia Parmar
  • Sunil Bansal
  • Tomislav Seva
  • Vipin Bhatnagar
  • Xavier Janssen
  • Tuesday, September 24
    • 11:00 AM 11:20 AM
      Welcome 20m
    • 11:20 AM 12:20 PM
      Overview of CMS experiments and physics 1h
      Speakers: Prof. Kajari Mazumdar (Tata Inst. of Fundamental Research (IN)), Prof. Kajari Mazumdar (Experimental High Energy Physics Group, Tata Institute of Fundamental Research)
    • 12:20 PM 1:30 PM
      LUNCH BREAK
    • 1:30 PM 2:30 PM
      Multi-parton scattering: a theoretical overview 1h
      Speakers: Prof. Sourendu Gupta (TIFR, Mumbai), Sourendu Gupta (TIFR)
    • 2:30 PM 3:30 PM
      UE and MPI measurements 1h
      Speaker: Dr Xavier Janssen (University of Antwerp (BE))
      Slides
    • 3:30 PM 3:50 PM
      TEA BREAK 20m
    • 3:50 PM 4:50 PM
      Double parton scattering: phenomenology 1h
      Speakers: Prof. Nick Van Remortel (University of Antwerp), Nick Van Remortel (University of Antwerp (BE))
      Slides
    • 4:50 PM 5:50 PM
      An Introduction to Generalized Parton Distributions 1h
      Speaker: Dr Asmita Mukherjee (IIT Bombay)
  • Wednesday, September 25
    • 9:00 AM 10:00 AM
      Double parton scattering: experimental overview 1h
      Speaker: Dr Sunil Bansal (University of Antwerp (BE))
    • 10:00 AM 10:40 AM
      DPS using W + 2 jets 40m
      Speaker: Ramandeep Kumar (Panjab University (IN))
    • 10:40 AM 11:20 AM
      DPS using Z + 2jet (TBC) 40m
      Speaker: Tomislav Seva (Universite Libre de Bruxelles (BE))
    • 11:20 AM 12:00 PM
      same-sign WW production with DPS 40m
      Speaker: Ankita Mehta (Panjab University (IN))
    • 12:00 PM 12:40 PM
      Discussion 40m